# SDR YENA2019110730636

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 56,472 hours, 19,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1931, BOS-IAH. L1 DR SLIDE "MISSING" APPEARS TO HAVE A LOOSE BOLT ON UPPER LEFT CORNER AND SLIDE APPEARS LOOSE ( PASS/OVERWING DOORSLIDE/RAFTS ); REMOVED AND REPLACED LEFT BOLT ASSY ON L1 DOOR SLIDE IAW AMM 25-62-44-400-007-A. PLACARD REMOVED MX-4 UPDATED THIS CLEARS MDDR # 405076 MCC NOTIFIED # 22259.
